Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 166, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 6:30 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2022, 6:30 PM EDT (22:30 UTC)
- Expired
- Jun 17, 2022, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, GA, Macon County, GA, Peach County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 67 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2177 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918
WUUS52 KFFC 172230
SVRFFC
GAC079-193-225-269-172300-
/O.NEW.KFFC.SV.W.0166.220617T2230Z-220617T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
630 PM EDT Fri Jun 17 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Macon County in west central Georgia...
Southwestern Peach County in central Georgia...
South central Crawford County in central Georgia...
East central Taylor County in west central Georgia...
* Until 700 PM EDT.
* At 629 PM EDT, a severe thunderstorm was located near Reynolds, or
10 miles west of Fort Valley, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marshallville, Reynolds, Nakomis, Winchester, Hicks and
Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3255 8414 3261 8405 3253 8389 3241 8391
3239 8408
TIME...MOT...LOC 2229Z 312DEG 13KT 3252 8406
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:09 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 17, 4:09 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 409 PM EDT Fri Jun 17 2022 .UPDATE... Updated to remove a few counties behind the convective line. .PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/ SHORT TERM /Today through Sunday/... MCS is now moving through far NW GA. This system definitely has enough fuel to work with across north and central GA as the environment remains very favorable for strong to severe thunderstorms this afternoon and evening. CAPES remain 4000-5000 J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low. Forecast soundings show a good inverted-V structure and with these steep lapse rates, the primary severe hazards will be damaging wind gusts and large hail. locally heavy rainfall and frequent lightning will also be possible. None of the hi-res models has a great handle on the MCS. Have re- structured pops to reflect current radar trends. Coverage and strength of the system may start decreasing with the loss of heating, so have kept the highest pops north of MCN-CSG. However, if the system keeps it's intensity/strength, pops will need to be raised within the southern third of the CWA later this evening. Will not make any changes to the current Heat Advisory. Some of the counties in the northern parts of the Advisory could possibly be cancelled early, if they receive rainfall. The drier air may not make it into the southern quarter of the CWA tomorrow, but it does look like most locales will not need another Heat Advisory. There are some spots that may get close to 105 degrees, so later shifts will have to monitor. NListemaa LONG TERM /Sunday Night through Thursday/... No changes made to the extended forecast. The first few days of the long term period will be characterized by an omega block centered on the CONUS. North and central Georgia will be positioned beneath northwesterly upper-level flow with surface high pressure in place across much of the Eastern CONUS thanks to subsidence aloft. The amplified upper-level pattern will erode heading into midweek as a series of shortwave troughs track across the northern tier of the country, but in the process, the upper-level ridge will become cut- off from the more progressive flow to the north and become quasi- stationary across much of the southern CONUS. All of this will lead to essentially zero PoPs and a sunny to mostly sunny sky through the period. The prolonged dry conditions mean that fire danger statement criteria (namely low relative humidity and finer fuel moisture) could be met for portions of the forecast area each day. Little to no rain area- wide plus excessive heat and evapotranspiration will likely exacerbate the abnormally dry (DO) and moderate drought (D1) conditions already in place across portions of central and eastern Georgia. On top of that... High temperatures alone (but more certainly heat indices) Wednesday, Thursday, and Friday could necessitate Heat Advisories across portions of the area. Martin/01 AVIATION... 18Z Update... Line of storms will drop south across the terminal sites late this afternoon into the evening. Otherwise, any cigs should be VFR. West/Northwest winds through the period. Frequent gusts to around 20kt possible tomorrow. //ATL Confidence...18Z Update... Med-high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 64 89 / 60 5 0 0 Atlanta 75 93 67 90 / 50 5 0 0 Blairsville 67 84 54 84 / 20 5 0 0 Cartersville 71 91 62 89 / 30 5 0 0 Columbus 75 96 71 94 / 60 10 5 0 Gainesville 74 91 63 87 / 40 5 0 0 Macon 74 99 69 94 / 50 5 5 0 Rome 73 92 63 90 / 20 5 0 0 Peachtree City 73 94 65 90 / 60 5 0 0 Vidalia 75 99 72 92 / 40 10 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. Severe Thunderstorm Watch until 7 PM EDT this evening for the following zones: Banks...Dawson...Fannin...Gilmer...Gordon... Hall...Jackson...Lumpkin...Madison...Pickens...Towns...Union... White. && SHORT TERM...NListemaa LONG TERM....01 AVIATION...NListemaa
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 AM EDT Fri Jun 17 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 AM EDT Fri Jun 17 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms with isolated severe storms are possible this afternoon and evening. The primary threats from these storms will be damaging wind gusts, hail, periods of heavy rain, and lightning. A Heat Advisory is in effect from 11 AM to 8 PM for much of the forecast area. Heat indices of 105 to 110 degrees are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Temperatures and dew points will decrease slightly this weekend as a weak cold front pushes into the area, but will likely rebound to Heat Advisory criteria by the middle of next week with widespread highs in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 17, 6:04 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EDT Fri Jun 17 2022
GAZ074-075-172230-
Washington GA-Glascock GA-
604 PM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of southwestern
Glascock and north central Washington Counties through 630 PM EDT...
At 604 PM EDT, a strong thunderstorm was over Hamburg State Park, or
11 miles southeast of Sparta, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hamburg State Park and Agricola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3312 8265 3312 8266 3311 8266 3307 8269
3314 8289 3317 8287 3320 8284 3320 8283
3322 8282 3322 8280 3324 8278 3317 8262
TIME...MOT...LOC 2204Z 309DEG 14KT 3318 8281
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 6:05 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Fri Jun 17 2022
GAZ061-073-172230-
Hancock GA-Baldwin GA-
605 PM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of northeastern Baldwin
and southwestern Hancock Counties through 630 PM EDT...
At 605 PM EDT, a strong thunderstorm was over Underwood, or near
Milledgeville, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Linton, Devereux, Beulah and Underwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3315 8289 3308 8302 3308 8305 3307 8304
3305 8308 3316 8326 3326 8316
TIME...MOT...LOC 2205Z 309DEG 14KT 3316 8316
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 17, 6:10 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 3 SW BUFORD DAM-LAKE LA 34.13N 84.10W
06/17/2022 E1.00 INCH FORSYTH GA SOCIAL MEDIA
QUARTER SIZED HAIL WAS REPORTED AT THE MR. CLEAN CAR
WASH ON HIGHWAY 20.
&&
EVENT NUMBER FFC2200643
RWILLISLocal storm report, Jun 17, 6:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 1 SSW LITTLE RIVER LAND 34.15N 84.59W
06/17/2022 CHEROKEE GA SOCIAL MEDIA
A TREE AND POWER LINES WERE DOWNED ACROSS BELLS FERRY
ROAD BETWEEN VICTORIA ROAD AND PORT VICTORIA WAY.
&&
EVENT NUMBER FFC2200644
RWILLISLocal storm report, Jun 17, 6:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 4 NNW MOUNT BETHEL 34.02N 84.43W
06/17/2022 COBB GA SOCIAL MEDIA
A TREE WAS DOWNED ONTO A HOME NEAR THE INTERSECTION OF
POST OAK TRITT ROAD AND JOHNSON FERRY ROAD.
&&
EVENT NUMBER FFC2200645
RWILLISSpecial weather statement, Jun 17, 6:24 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Fri Jun 17 2022
GAZ080-081-093-094-172300-
Macon GA-Peach GA-Taylor GA-Crawford GA-
624 PM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of northeastern Macon,
southwestern Peach, south central Crawford and east central Taylor
Counties through 700 PM EDT...
At 624 PM EDT, a strong thunderstorm was over Reynolds, or 10 miles
west of Fort Valley, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fort Valley, Marshallville, Reynolds, Saint Louis, Nakomis,
Winchester, Hicks and Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3253 8418 3266 8410 3256 8383 3241 8385
3234 8402
TIME...MOT...LOC 2224Z 302DEG 19KT 3253 8406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 16, 8:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jun 16, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 44 min |
| Jun 16, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 43 min |
| Jun 16, 10:49 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 41 min |
| Jun 16, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 47 min |
| Jun 16, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 49 min |
| Jun 16, 11:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 17, 12:29 AM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 17, 12:49 AM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 17, 12:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 17, 1:27 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 48 min |
| Jun 17, 1:35 AM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 17, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 17, 2:11 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 34 min |
| Jun 17, 2:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 18 min |
| Jun 17, 2:26 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 35 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jun 17, 3:00 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| Jun 17, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Jun 17, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 34 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Walker, Whitfield | 28 min |
| Jun 17, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more | 43 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Polk | 26 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Polk | 30 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 32 min |
| Jun 17, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Jun 17, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 33 min |
| Jun 17, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 32 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 40 min |
| Jun 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 50 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 17, 6:04 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 17, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 43 min |
| Jun 17, 6:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 6:31 PM EDT | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Jun 17, 6:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 52 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 27 min |
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jun 17, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 47 min |
| Jun 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 45 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 23 min |
| Jun 17, 7:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 17, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 52 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Jun 17, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 40 min |
| Jun 17, 7:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Jun 17, 7:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.